# SDR DALA2022120607847

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 67,631 hours, 22,093 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 4R DOOR "SLIDE ARM" LIGHT INOP.   OPS CK'S NORMAL IAW AMM33-51.
